MathSciNet Relay Station
MathSciNet bibliographic data
MR493729 (58 #12698) 50D30
Dye, R. H. Partitions and their stabilizers for line complexes and quadrics. Ann. Mat. Pura Appl. (4) 114 (1977), 173–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement